# SDR 05FDEA01381

- Difficulty date: May 20, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER STR 9 CRACKED AT WS 656.5.  REPAIRED STRINGER PER FED EX EA 7-5710-86294.
